Moment problems on random rounding rules subject to two moment conditions
Sharp upper and lower bounds are presented for the expectation of a randomly rounded nonnegative random variables satisfying a support constraint and two moment conditions. The rounding rule ascribes either the floor or the ceiling to a number due to a given two-point distribution. © 1998 Elsevier Science Ltd. All rights reserved.
Computers and Mathematics with Applications
Anastassiou, G., & Rychlik, T. (1998). Moment problems on random rounding rules subject to two moment conditions. Computers and Mathematics with Applications, 36 (1), 9-19. https://doi.org/10.1016/S0898-1221(98)00104-7